# SDR AALA202303082044

- Difficulty date: February 15, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 62,798 hours, 36,786 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Condition: Misaligned
- Location: Zone 800 - Doors
- Component: Slide Raft, Aircruisers
- Component part number: D30664609
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE PASSENGER / CREW DOOR 841 SLIDE LOCK OUT PIN DOES NOT ALIGN WITH INFLATION RESERVOIR VALVE. MAINTENANCE REPLACED SLIDE RAFT ASSEMBLY PER TASK CARD 26L00025011.
